How do you get the stiffness and pain to go away in the injection site? I use needles and vials and the site is really stiff and it hurts.
Hi Amanda @AAT1D, when you say “THE site” I begin to wonder is you are always using the same place, same arm, same butt. As you probably know, site location rotation is extremely important and the earlier you get in this habit, the better - yes, I remember that you have been injecting for at least 8 years.
I used needles for 47 years before switching to a pump so I can relate to stiffness - especially in my arms after injecting. I used the outside/backside of my arms during the day when I was in public and would vigorously rub my arm before injecting and after the injection I’d flex my arm some and lightly massage the area to ease any pain. I don’t recall ever feeling stiffness when I used my abdomen or butt for injections and the “pain” was less and fleeting.
I use my stomache and try to remember to rotate, but sometimes I forget.
The site becomes stiff if you keep doing your injections in the same spot! I recommend switcing it around everytime you do insulin! I,ve had diabetes for 16 years!